# SDR CA020710001

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 14,635 hours, 14,833 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AFTER LANDING GEAR SELECTED DOWN, MESSAGE GEAR DISAGREE (WARNING) POSTED ON EICAS ALONG WITH NOSE LANDING GEAR BOX AMBER INDICATION. (MAIN GEAR WERE DOWN AND LOCKED.) FLIGHT CREW FOLLOWED THE QRH AND SELECTED THE MANUAL GEAR RELEASE. NOSE GEAR EXTENDED AND THE AIRCRAFT LANDED SAFELY.
